Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

i dont feel like i can go on anymore.

Posted by   + Show Post

 the tears keep coming and wont stop. i have had a med change and it doesnt seem to be helping. they are considering changing me again. all i do is sit here and cry. im not able to do anything. what can i do to help myself.

by on Feb. 1, 2013 at 11:42 AM
Replies (11-15):
matreshka
by Ruby Member on Feb. 2, 2013 at 2:45 PM

Maybe its not the meds.  Try seeing a therapist to work out ways in which you can feel better.  Frequent med changes are destabilixing too.  (((hugs)))

Naturewoman4
by on Feb. 5, 2013 at 11:29 PM

Melissa, you really need to be with her husband.  So, I hope that somehow this can happen for you.  I don't know how you do it, being without him.  Isn't Feb. the month you do get to be with him?  You might find, that if you were to go be with your husband.  That a lot of your health issues improve.  I believe that health issues, both physical/mental, improves once we are happier.  (situational). 

Nena70
by on Feb. 5, 2013 at 11:45 PM

make an appointment to talk to someone.,  do you have any 24 hr support phone number you can call.

Try to take care of yourself, like take a shower. listen to relaxing music, journal or read about how to help depression(do u have any books to read) or use internet....good luck

you are not alone. we have been where you are... believe me you will get through this. it will subside. nothing lasts forever....

try -----Kp.org/listen  look for podcast.. they have help for depression and other problems

Anonymous
by Anonymous 2 on Feb. 6, 2013 at 7:23 AM
Hang in there. It does take time for your meds to build up to have an affect. Lexapro has been a sure blessing in my life. I'll pray for you today and that you take this minute by minute to hang on. Life is so hard, but not so much so that we were not created to walk in faith and continue on!
Hugs!!!!



Quoting lyrick24:

 


Quoting ashleighmama:

Oh no, Im so sorry :-( Did you have that med change because the previous med/meds werent working anymore? And how long ago was this? Sweetie, call your dr TODAY since its friday, you dont want to go all weekend waiting for monday morning to come around to call, that will REALLY make the weekend go by slow. When you have a med change, we know its not gonna work a miracle overnight, but you shouldnt be this miserable. Maybe the old med/meds were working more than you thought they were? Make that call mama, hugs! Im home doing nothing all weekend if you need a friend :-)

 i talked to my dr today and she doesnt want to change the dosage of my wellbutrin yet. she thinks i need to give the lexapro more time to kick in. she is going to call me back on monday to see how i am doing. for the moment i have stopped crying. i talked to my husband on the phone and he always makes me feel better. lets hope it lasts for a little while.


deltathree
by Gold Member on Feb. 7, 2013 at 10:16 AM

so sorry - huge hugs....

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN